# SDR USAASB00141

- Difficulty date: May 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102048
- Condition: Failed
- Location: E/E Bay
- Part time: 41,099 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BDL - FLT 2270 - EN ROUTE FROM PIT-BDL, LEVELING OFF AT FL290, CREW NOTICED THAT THE CAIBN CONTINUED TO CLIMB AT 500 FEET PER MINUTE TO 12,000.  CREW DECLARED AN EMERGENCY SOLELY TO DESCEND TO FL100.  IN STANDBY MODE, CABIN ALTITUDE DESCENDED AND STABILIZED AS PRESSURIZATION CAME UNDER CONTROL.  FLIGHT CONTINUED ON AND LANDED AT BDL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER PER MM 21-31-00.  OPERATIONAL CHECK GOOD.  PERFORMED FUNCTIONAL CHECK OF PRESSURIZATION CONTROL SYSTEM PER MM 21-31-00.  FUNCTIONAL CHECK NORMAL.  (M)
